Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 7, 2006, 10:25 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 10:25 PM CDT (03:25 UTC)
- Expired
- Apr 8, 2006, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Logan County, KY, Simpson County, KY, Warren County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:25 PM CDT | FLOOD | Bowling Green, KY | NUMEROUS ROADS CLOSED IN THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 080329
FFWLMK
KYC141-213-227-080930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY
SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY
THIS INCLUDES THE CITY OF BOWLING GREEN
* UNTIL 430 AM CDT SATURDAY
* AT 1020 PM CDT...A TRAINED WEATHER SPOTTER REPORTED NUMEROUS
ROADS CLOSED AROUND THE REGION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEWISBURG...ROCKFIELD...RICHARDSVILLE...PLUM
SPRINGS...OAKLAND...HADLEY AND EPLEYS STATION.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
3716 8659 3699 8666 3704 8704
$$
JA2 follow-up statements
000
WGUS73 KLMK 080458
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 AM EDT SAT APR 8 2006
KYC141-213-227-080930-
WARREN KY-LOGAN KY-SIMPSON KY-
1155 PM CDT FRI APR 7 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
SIMPSON...LOGAN AND WARREN COUNTIES...
AT 1152 PM CDT... ADDITIONAL THUNDERSTORMS WERE MOVING INTO THE
AREA. THESE STORMS MAY PRODUCE UP TO AN ADDITIONAL ONE HALF INCH OF
RAIN THIS MORNING. THE PRECIPITATION FALLING ON ALREADY SATURATED
GROUND WILL CAUSE SMALL STREAMS AND CREEKS TO RISE OUT OF THEIR
BANKS AND PONDING OF WAITE ON ROADS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOWLING GREEN
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
3716 8659 3699 8666 3704 8704
$$
JA000
WGUS73 KLMK 080923
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 AM EDT SAT APR 8 2006
KYC141-213-227-080932-
WARREN KY-LOGAN KY-SIMPSON KY-
422 AM CDT SAT APR 8 2006
...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM EDT(430 AM CDT) FOR
SIMPSON...LOGAN AND WARREN COUNTIES...
THE RAIN HAS ENDED ACROSS THE AREA AND NO ADDITIONAL REPORTS OF
FLOODING HAVE BEEN RECEIVED THIS MORNING.
LAT...LON 3667 8705 3669 8644 3681 8642 3703 8617
3716 8659 3699 8666 3704 8704
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 10:11 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 7, 10:11 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1111 PM EDT FRI APR 7 2006 .MESO UPDATE... WELL...AFTER TALKING TO SPC...WE ARE GOING TO DROP THE NORTHERN TWO TIERS OF COUNTIES FROM TOR WATCH #170. BEST SVR THREAT SHOULD BE MORE INTO THE BWG/GLW AREAS FOR THE NEXT FEW HOURS. CS && .PREV DISCUSSION... (ISSUED 1056 PM EDT FRI APR 7 2006) MESO UPDATE... WILL BE UPDATING THE FCST TO DROP TOR WATCH #165. SCT STRONG STORMS CONTINUE OVER SRN KY AT THIS HOUR...AND WILL POSE AN ISLTD RISK FOR SVR STORMS OVER THE NEXT FEW HOURS. ADDITIONAL STRONG CELLS ARE DEVELOPING BACK IN WRN KY AND SE MO...WITHIN A SMALL SCALE AXIS OF SFC BASED INSTABILITY...SO THREAT FOR ADDITIONAL STORMS WILL CONTINUE INTO EARLY OVERNIGHT HOURS PARTICULARLY OVER SRN/CNTRL PARTS OF KY. SO WILL MAINTAIN TOR WATCH #170 AT THIS TIME...THOUGH FEEL MAIN THREATS IN OUR CWA WOULD BE HAIL AND ISLTD STRAIGHT LINE WINDS. MAY HAVE TO ALSO WATCH FOR SOME LOCALIZED HYDRO ISSUES WITH STORMS MOVING OVER THE SAME AREAS. CS PREV DISCUSSION... (ISSUED 841 PM EDT FRI APR 7 2006) MESOSCALE UPDATE... NEW TORNADO WATCH WILL BE ISSUED SHORTLY TO REPLACE THE ONE THAT EXPIRES AT 9 PM EDT (#162). OTHER WATCH (#165) CONTINUES UNTIL 11 PM EDT. BROKEN LINE OF STRONG TO SEVERE STORMS CONTINUES FROM NEAR PAH TO FTK TO JUST N OF LEX. SFC LOW NOW OVER FAR NE ARKANSAS EXPECTED TO TRANSLATE SE...THIS SHOULD HELP ENHANCE SLY INFLOW INTO STORMS OVER LMK CWA...AND ALONG WITH BACKING SFC WINDS KEEP THE ASSOC TORNADO THREAT GOING WITH ANY DISCRETE STORMS. MOST INTENSE STORMS AT THIS TIME ARE OVER ANDERSON COUNTY...AND EASTERN OHIO COUNTY. STORMS NEAR FTK APPEAR TO BE NORTH OF SFC GUST FRONT AND MAY POSE A THREAT FOR ELEVATED HAIL AND HEAVY RAINS OVER NEXT HOUR OR SO. CS PREV DISCUSSION... (ISSUED 543 PM EDT FRI APR 7 2006) MESOSCALE UPDATE... SUPERCELLS CONTINUE TO MOVE OUT OF TN AND HAVE DISTINCT RIGHT MOVING CHARACTERISTICS...AND NOW THE OUR MAIN FOCUS IS THE LINE OF STORMS THAT ARE FORMING AHEAD OF THE FRONT. THIS SHOULD ENHANCE THE WIND POTENTIAL GIBSON COUNTY KY STORM JUST PRODUCED BASEBALL SIZE HAIL. THIS STORM IN ENTERING AIR THAT HAS NOT BEEN WORKED OVER...SO THE TORNADO THREAT WILL CONTINUE. LARGE HAIL IS STILL A THREAT WITH OPTIMUM WBZS. DEW POINTS DROP OFF BEHIND THE FRONT AND THINGS WILL QUIET DOWN BY MID TO LATE EVENING. JDG LONG TERM(SATURDAY NIGHT THROUGH FRIDAY) NO CHANGES TO THE EXTENDED PD...MAINLY DRY WITH ABOVE NORMAL TEMPS. HIGH PRESSURE WILL MIGRATE EAST TOWARD THE MID ATLANTIC COAST BY TUESDAY. MOIST SOUTHERLY FLO WILL INCREASE BY TUESDAY...BUT A RIDGE AXIS EXTENDING SOUTHWEST INTO THE NORTHERN GULF WILL INHIBIT RAPID RETURN OF GULF MOISTURE. RIDGING ALOFT WILL DEVELOP ACROSS THE LOWER OHIO VALLEY AS TROUGHING DEVELOPS ACROSS THE ROCKIES. LOW PRESSURE MOVING WEST OF THE GREAT LAKES WEDNESDAY WILL ALLOW A TROUGH TO MOVE EAST THROUGH OUR REGION WEDNESDAY. MODIFIED GULF AIR WILL APPROACH FROM THE WEST AND SO WILL KEEP LOW CHANCES FOR SHOWERS AND THUNDER WEDNESDAY...SUPPORTED BY HPC. THIS SYSTEM IS WEAK HOWEVER AND MAINLY TO OUR NORTH...SO NO COLD AIR TO FOLLOW WITH CONTD OSLO WARMING THRU FRI. --DK && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 7, 10:20 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1120 PM EDT FRI APR 7 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1120 PM CDT FRI APR 7 2006 /1020 PM EDT FRI APR 7 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK AREA...MAINLY SOUTH OF THE OHIO RIVER FOR ALL OF CENTRAL KENTUCKY. THE BEST CHANCE OF SEVERE WEATHER WILL REMAIN ACROSS FAR SOUTHERN KENTUCKY. A TORNADO WATCH REMAINS IN AFFECT FOR CENTRAL KENTUCKY EXCEPT FOR THE BLUEGRASS REGION. THE MAIN THREAT WITH REMAINING THUNDERSTORMS WILL BE HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. THERE WILL BE THE POSSIBILITY OF FROST OR FREEZING TEMPERATURES SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS INTO THE LOWER OHIO VALLEY. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE NEXT WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED OVERNIGHT...ESPECIALLY ACROSS FAR SOUTHERN KENTUCKY. INFORMATION MAY ALSO BE FOUND ON THE WEB AT WEATHER.GOV/LOUISVILLE. AL
In the hours before
Local storm report, Apr 7, 9:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL BOWLING GREEN 36.97N 86.44W
04/07/2006 E0.75 INCH WARREN KY BROADCAST MEDIA
AT WCVK RADIO STATION
&&
CSLocal storm report, Apr 7, 9:09 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 5 NW LEBANON 37.62N 85.32W
04/07/2006 MARION KY LAW ENFORCEMENT
TREE DOWN
&&
RLSpecial weather statement, Apr 7, 9:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1024 PM EDT FRI APR 7 2006 KYZ023-024-026>028-040>043-046>049-053>057-061>067-070>078-081-082- 080305- ADAIR KY-ALLEN KY-BARREN KY-BOURBON KY-BOYLE KY-BRECKINRIDGE KY- BUTLER KY-CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY-EDMONSON KY- FAYETTE KY-GARRARD KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY- HART KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-MADISON KY- MARION KY-MERCER KY-METCALFE KY-MONROE KY-NICHOLAS KY-OHIO KY- RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BEAVER DAM...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...DANVILLE...ELIZABETHTOWN...FRANKLIN... GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...LEITCHFIELD... LEXINGTON...MUNFORDVILLE...PARIS...RICHMOND...RUSSELLVILLE... SCOTTSVILLE...SPRINGFIELD...STANFORD...TOMPKINSVILLE...VERSAILLES... WINCHESTER 1024 PM EDT (924 PM CDT) FRI APR 7 2006 ...TORNADO WATCH REMAINS IN EFFECT... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING EAST SOUTHEAST AT 35 TO 45 MPH ACROSS CENTRAL KENTUCKY. THESE STORMS HAVE HAD A RECENT HISTORY OF PRODUCING LARGE HAIL TO NICKEL SIZE...AND DAMAGING WINDS NEAR 60 MPH. AT THEIR PRESENT PACE THESE STORMS...WILL AFFECT LOCATIONS AROUND SCOTTSVILLE...TOMPKINSVILLE...COLUMBIA...STANFORD...AND RICHMOND THROUGH 11 PM EDT (10 PM CDT). ADDITIONAL STORMS WILL MOVE OUT OF WESTERN KENTUCKY INTO PARTS OF OHIO...BUTLER...AND LOGAN COUNTIES. ALL OF THESE STORMS WILL PRODUCE HEAVY RAINS...HAIL...GUSTY WINDS TO 40 MPH...AND FREQUENT LIGHTNING. A FEW STORMS MAY BECOME SEVERE. STAY TUNED TO LOCAL MEDIA...OR NOAA WEATHER RADIO...FOR POSSIBLE WARNINGS. TRAVELERS ON THE CUMBERLAND PARKWAY EAST OF GLASGOW...I-65 SOUTH OF BOWLING GREEN...AND I-75 SOUTH OF LEXINGTON...WILL ENCOUNTER THESE STORMS CS
Local storm report, Apr 7, 9:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL RUSSELLVILLE 36.84N 86.89W
04/07/2006 E1.00 INCH LOGAN KY LAW ENFORCEMENT
QUARTER SIZED HAIL REPORTED BY COUNTY DISPATCH ALONG 431
NEAR THE HOSPITAL JUST INSIDE THE CITY LIMITS OF
RUSSELLVILLE.
0126 PM HAIL OLMSTEAD 36.75N 87.02W
04/07/2006 E1.00 INCH LOGAN KY EMERGENCY MNGR
0146 PM HAIL BOWLING GREEN 36.97N 86.44W
04/07/2006 M0.75 INCH WARREN KY BROADCAST MEDIA
0150 PM HAIL BOWLING GREEN 36.97N 86.44W
04/07/2006 E0.88 INCH WARREN KY BROADCAST MEDIA
0155 PM HAIL 4 N HARTFORD 37.51N 86.89W
04/07/2006 E1.75 INCH OHIO KY TRAINED SPOTTER
0155 PM HAIL HARTFORD 37.45N 86.89W
04/07/2006 M1.00 INCH OHIO KY EMERGENCY MNGR
0205 PM HAIL RICHARDSVILLE 37.10N 86.50W
04/07/2006 M1.00 INCH WARREN KY BROADCAST MEDIA
0207 PM HAIL 5 S BROWNSVILLE 37.12N 86.26W
04/07/2006 E0.50 INCH EDMONSON KY TRAINED SPOTTER
0210 PM HAIL FORDSVILLE 37.64N 86.72W
04/07/2006 E1.75 INCH OHIO KY TRAINED SPOTTER
0217 PM HAIL FORDSVILLE 37.64N 86.72W
04/07/2006 M1.00 INCH OHIO KY EMERGENCY MNGR
0220 PM HAIL RHODA 37.15N 86.23W
04/07/2006 M0.88 INCH EDMONSON KY TRAINED SPOTTER
0229 PM HAIL CLOVERPORT 37.83N 86.63W
04/07/2006 M1.00 INCH BRECKINRIDGE KY EMERGENCY MNGR
0236 PM FUNNEL CLOUD CAVE CITY 37.14N 85.96W
04/07/2006 BARREN KY TRAINED SPOTTER
0236 PM HAIL CAVE CITY 37.14N 85.96W
04/07/2006 M1.75 INCH BARREN KY TRAINED SPOTTER
0244 PM HAIL HORSE CAVE 37.17N 85.91W
04/07/2006 M1.75 INCH HART KY EMERGENCY MNGR
WINDOWS BROKEN, VINYL SIDING DAMAGED TO HOMES.
0248 PM FUNNEL CLOUD HISEVILLE 37.10N 85.82W
04/07/2006 BARREN KY TRAINED SPOTTER
0250 PM HAIL PAYNEVILLE 37.98N 86.32W
04/07/2006 M1.00 INCH MEADE KY AMATEUR RADIO
0251 PM HAIL CENTER 37.13N 85.68W
04/07/2006 M1.75 INCH METCALFE KY TRAINED SPOTTER
75 MPH WIND
0256 PM HAIL RUSSELLVILLE 36.84N 86.89W
04/07/2006 M1.75 INCH LOGAN KY TRAINED SPOTTER
0256 PM HAIL CENTER 37.13N 85.68W
04/07/2006 M2.00 INCH METCALFE KY TRAINED SPOTTER
0256 PM HAIL WOODBURN 36.84N 86.53W
04/07/2006 M1.75 INCH WARREN KY BROADCAST MEDIA
0300 PM HAIL PIERCE 37.18N 85.62W
04/07/2006 M1.75 INCH GREEN KY TRAINED SPOTTER
0300 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
04/07/2006 GREEN KY EMERGENCY MNGR
UTILITY POLES DOWN
0310 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
04/07/2006 M1.75 INCH TAYLOR KY EMERGENCY MNGR
0312 PM FUNNEL CLOUD 2 E AUBURN 36.87N 86.66W
04/07/2006 SIMPSON KY TRAINED SPOTTER
0328 PM HAIL 5 E WOODBURN 36.84N 86.44W
04/07/2006 M1.75 INCH WARREN KY TRAINED SPOTTER
0329 PM HAIL GALENA 38.35N 85.94W
04/07/2006 M1.50 INCH FLOYD IN AMATEUR RADIO
0329 PM HAIL FLOYDS KNOBS 38.32N 85.87W
04/07/2006 E0.88 INCH FLOYD IN TRAINED SPOTTER
0331 PM HAIL GEORGETOWN 38.30N 85.97W
04/07/2006 M2.50 INCH FLOYD IN BROADCAST MEDIA
0335 PM HAIL NEW ALBANY 38.30N 85.83W
04/07/2006 M1.75 INCH FLOYD IN FIRE DEPT/RESCUE
0340 PM HAIL LIBERTY 37.32N 84.93W
04/07/2006 M1.75 INCH CASEY KY TRAINED SPOTTER
0342 PM HAIL HENRYVILLE 38.53N 85.77W
04/07/2006 M2.50 INCH CLARK IN BROADCAST MEDIA
CAR AND HOME WINDOWS BROKEN
0342 PM HAIL MEMPHIS 38.48N 85.77W
04/07/2006 M2.00 INCH CLARK IN TRAINED SPOTTER
0348 PM HAIL CHARLESTOWN 38.45N 85.67W
04/07/2006 M0.75 INCH CLARK IN TRAINED SPOTTER
0351 PM TORNADO SELLERSBURG 38.39N 85.76W
04/07/2006 CLARK IN LAW ENFORCEMENT
NEAR I-65
0406 PM HAIL HANOVER 38.72N 85.47W
04/07/2006 M0.75 INCH JEFFERSON IN BROADCAST MEDIA
0408 PM TSTM WND DMG EIGHTY EIGHT 36.92N 85.77W
04/07/2006 BARREN KY EMERGENCY MNGR
BARN DESTROYED
0410 PM TSTM WND DMG 3 NW MADISON 38.79N 85.42W
04/07/2006 JEFFERSON IN EMERGENCY MNGR
BARN DESTROYED
0410 PM HAIL 2 N MADISON 38.78N 85.38W
04/07/2006 M1.00 INCH JEFFERSON IN AMATEUR RADIO
0418 PM HAIL HUNTINGBURG 38.30N 86.96W
04/07/2006 M1.00 INCH DUBOIS IN EMERGENCY MNGR
0430 PM HAIL ORLEANS 38.66N 86.45W
04/07/2006 M1.00 INCH ORANGE IN BROADCAST MEDIA
0430 PM TSTM WND DMG TEMPLE HILL 36.88N 85.83W
04/07/2006 BARREN KY BROADCAST MEDIA
SIGNIFICANT DAMAGE. ROADS BLOCKED.
0432 PM HAIL PAOLI 38.56N 86.47W
04/07/2006 M0.75 INCH ORANGE IN EMERGENCY MNGR
REPORTED COUNTY WIDE
0435 PM HAIL HITCHCOCK 38.63N 86.17W
04/07/2006 M0.88 INCH WASHINGTON IN EMERGENCY MNGR
0450 PM HAIL HAYSVILLE 38.48N 86.92W
04/07/2006 M0.75 INCH DUBOIS IN AMATEUR RADIO
0506 PM HAIL PEYTONSBURG 36.63N 85.38W
04/07/2006 M0.75 INCH CUMBERLAND KY LAW ENFORCEMENT
0601 PM HAIL JASPER 38.39N 86.94W
04/07/2006 M1.00 INCH DUBOIS IN AMATEUR RADIO
0629 PM HAIL AUSTIN 38.74N 85.81W
04/07/2006 E1.50 INCH SCOTT IN TRAINED SPOTTER
0631 PM FUNNEL CLOUD 2 SE AUSTIN 38.72N 85.78W
04/07/2006 SCOTT IN TRAINED SPOTTER
0641 PM HAIL DEPUTY 38.80N 85.65W
04/07/2006 E1.75 INCH JEFFERSON IN TRAINED SPOTTER
0649 PM HAIL 3 W ENGLISH 38.33N 86.52W
04/07/2006 E1.00 INCH CRAWFORD IN EMERGENCY MNGR
0650 PM HAIL APALONA 38.15N 86.63W
04/07/2006 E1.25 INCH PERRY IN TRAINED SPOTTER
0652 PM HAIL MADISON 38.76N 85.38W
04/07/2006 E1.00 INCH JEFFERSON IN TRAINED SPOTTER
0653 PM HAIL MARENGO 38.37N 86.34W
04/07/2006 M1.00 INCH CRAWFORD IN AMATEUR RADIO
0654 PM HAIL PEYTONSBURG 36.63N 85.38W
04/07/2006 E0.75 INCH CUMBERLAND KY TRAINED SPOTTER
PENNY SIZE HAIL AT DALE HOLLOW LAKE SP
0655 PM HAIL CAREFREE 38.24N 86.36W
04/07/2006 E1.75 INCH CRAWFORD IN LAW ENFORCEMENT
0658 PM HAIL 1 E CURBY 38.24N 86.36W
04/07/2006 E1.00 INCH CRAWFORD IN TRAINED SPOTTER
0702 PM HAIL RAMSEY 38.32N 86.15W
04/07/2006 M1.75 INCH HARRISON IN EMERGENCY MNGR
0702 PM HAIL PILOT KNOB 38.28N 86.35W
04/07/2006 M1.75 INCH CRAWFORD IN AMATEUR RADIO
0712 PM HAIL WHITE CLOUD 38.23N 86.23W
04/07/2006 E1.25 INCH HARRISON IN TRAINED SPOTTER
HAIL COVERING THE GROUND
0717 PM FUNNEL CLOUD 2 S CORYDON 38.18N 86.13W
04/07/2006 HARRISON IN EMERGENCY MNGR
0725 PM HAIL GEORGETOWN 38.30N 85.97W
04/07/2006 E0.75 INCH FLOYD IN TRAINED SPOTTER
0735 PM TSTM WND DMG PLEASURE RIDGE PARK 38.15N 85.85W
04/07/2006 JEFFERSON KY EMERGENCY MNGR
TREE FELL ONTO A HOUSE. EVENT TIME ESTIMATED
0735 PM TORNADO PLEASURE RIDGE PARK 38.15N 85.85W
04/07/2006 JEFFERSON KY TRAINED SPOTTER
TORNADO ON THE GROUND
0740 PM HAIL PLEASURE RIDGE PARK 38.15N 85.85W
04/07/2006 E0.75 INCH JEFFERSON KY TRAINED SPOTTER
0745 PM HAIL OKOLONA 38.14N 85.69W
04/07/2006 E0.88 INCH JEFFERSON KY NWS EMPLOYEE
0814 PM FUNNEL CLOUD WATERFORD 38.03N 85.43W
04/07/2006 SPENCER KY TRAINED SPOTTER
NEAR HWY 44 AND 623 HEADING EAST.
0818 PM HAIL 3 W HARTFORD 37.45N 86.95W
04/07/2006 E1.00 INCH OHIO KY TRAINED SPOTTER
0818 PM HAIL 1 WSW CENTERTOWN 37.41N 87.01W
04/07/2006 E1.00 INCH OHIO KY TRAINED SPOTTER
FUNNEL CLOUD ALSO BEING REPORTED.
0819 PM TSTM WND DMG LITTLE MOUNT 38.07N 85.25W
04/07/2006 SPENCER KY LAW ENFORCEMENT
DOWN TREES NEAR GOOSE CREEK ROAD...POWERLINES DOWN NEAR
NORMANDY STATION ROAD
0852 PM FUNNEL CLOUD LAWRENCEBURG 38.03N 84.89W
04/07/2006 ANDERSON KY TRAINED SPOTTER
0855 PM HAIL LAWRENCEBURG 38.03N 84.89W
04/07/2006 E0.88 INCH ANDERSON KY TRAINED SPOTTER
0901 PM HAIL WELCHS CREEK 37.35N 86.57W
04/07/2006 E0.88 INCH BUTLER KY TRAINED SPOTTER
0902 PM HAIL 2 W VERSAILLES 38.05N 84.77W
04/07/2006 E0.88 INCH WOODFORD KY BROADCAST MEDIA
VIEWER REPORT BETWEEN LAWRECEBURG AND VERSAILLES
0915 PM HAIL BARDSTOWN 37.81N 85.46W
04/07/2006 E0.25 INCH NELSON KY BROADCAST MEDIA
0928 PM FUNNEL CLOUD AUBURN 36.87N 86.70W
04/07/2006 LOGAN KY LAW ENFORCEMENT
0928 PM HAIL LEXINGTON 38.04N 84.46W
04/07/2006 E0.25 INCH FAYETTE KY AMATEUR RADIO
0943 PM HAIL 7 N HARRODSBURG 37.87N 84.85W
04/07/2006 E0.25 INCH MERCER KY TRAINED SPOTTER
0945 PM HAIL BOWLING GREEN 36.97N 86.44W
04/07/2006 E0.75 INCH WARREN KY BROADCAST MEDIA
AT WCVK RADIO STATION
0945 PM HAIL BOWLING GREEN 36.97N 86.44W
04/07/2006 E0.88 INCH WARREN KY BROADCAST MEDIA
AT WBKO STATION
0950 PM TSTM WND DMG 5 NW LEBANON 37.62N 85.32W
04/07/2006 MARION KY LAW ENFORCEMENT
TREE DOWN
0951 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
04/07/2006 M46.00 MPH WARREN KY ASOS
&&
ALSpecial weather statement, Apr 7, 10:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1110 PM EDT FRI APR 7 2006 KYZ061-070-080415- BUTLER KY-LOGAN KY- INCLUDING THE CITIES OF...MORGANTOWN...RUSSELLVILLE 1010 PM CDT FRI APR 7 2006 A LINE OF THUNDERSTORMS WILL MOVE ACROSS LOGAN AND BUTLER COUNTIES THROUGH 11 PM CDT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING WINDS UP TO 45 MPH ALONG WITH SMALL HAIL. JA
Special weather statement, Apr 7, 10:24 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1124 PM EDT FRI APR 7 2006 KYZ061-062-070>078-081-082-080530- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 1024 PM CDT FRI APR 7 2006 ...TORNADO WATCH REMAINS IN EFFECT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTH CENTRAL KENTUCKY THROUGH MIDNIGHT CDT (1 AM EDT). A FEW STORMS COULD PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL HAIL. IN ADDITION...HEAVY RAIN WILL OCCUR WITH SOME OF THE THUNDERSTORMS WHICH COULD LEAD TO PONDING OF WATER AND LOCAL FLOODING ON SOME ROADWAYS AND LOW LYING AREAS. A TORNADO WATCH REMAINS IN EFFECT SO AN ISOLATED SEVERE STORM OR TWO IS STILL POSSIBLE AS WELL THROUGH MIDNIGHT CDT. USE CAUTION AND SLOW DOWN IF DRIVING. WATCH FOR REDUCED VISIBILITIES IN HEAVY RAIN AND PONDING OF WATER ON ROADS. TWF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:09 PM CDT | Tornado Warning | LMK | Ohio | 36 min |
| Apr 7, 7:15 PM CDT | Tornado Warning | LMK | Spencer | 25 min |
| Apr 7, 7:33 PM CDT | Tornado Warning | LMK | Anderson | 29 min |
| Apr 7, 7:45 PM CDT | Tornado Warning | LMK | Butler, Grayson, Ohio | 45 min |
| Apr 7, 7:52 PM CDT | Severe Thunderstorm Warning | LMK | Woodford | 24 min |
| Apr 7, 8:06 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 39 min |
| Apr 7, 8:07 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 28 min |
| Apr 7, 8:11 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 34 min |
| Apr 7, 8:11 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 34 min |
| Apr 7, 8:22 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson | 23 min |
| Apr 7, 8:22 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 38 min |
| Apr 7, 8:46 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 29 min |
| Apr 7, 8:49 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 26 min |
| Apr 7, 9:12 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 33 min |
| Apr 8, 10:51 AM CDT | Frost Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 21 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.